Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Macaulay style formulas for sparse resultants
HTML articles powered by AMS MathViewer

by Carlos D’Andrea PDF
Trans. Amer. Math. Soc. 354 (2002), 2595-2629 Request permission

Abstract:

We present formulas for computing the resultant of sparse polynomials as a quotient of two determinants, the denominator being a minor of the numerator. These formulas extend the original formulation given by Macaulay for homogeneous polynomials.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13P99, 68W30
  • Retrieve articles in all journals with MSC (2000): 13P99, 68W30
Additional Information
  • Carlos D’Andrea
  • Affiliation: Departamento de Matemática, F.C.E. y N., Universidad de Buenos Aires, Pabellón I, Ciudad Universitaria (1428), Buenos Aires, Argentina
  • MR Author ID: 652039
  • Email: cdandrea@dm.uba.ar
  • Received by editor(s): June 13, 2001
  • Received by editor(s) in revised form: September 26, 2001
  • Published electronically: February 1, 2002
  • Additional Notes: Partially supported by Universidad de Buenos Aires, grant TX094, and Agencia Nacional de Promoción Científica y Tecnológica (Argentina), grant 3-6568.
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 2595-2629
  • MSC (2000): Primary 13P99, 68W30
  • DOI: https://doi.org/10.1090/S0002-9947-02-02910-0
  • MathSciNet review: 1895195